# SDR 99ZZZX3805

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108FH
- Make and model: Bell 206B
- Aircraft serial: 2770
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057870
- Condition: Leaking
- Location: Power Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS SAL SEALS.  EXTERIOR OF UNIT IS SOOTY, FITTINGS ARE SLIGHTLY RUSTY.  AN AS-RECEIVED TEST WAS PERFORMED WITH THE FOLLOWING RESULTS:  AT GOVERNOR BREAK TEST POINT 3.010, PR-PG LEAKAGE WAS AT 7.8 INCHES OF HG WITH NO SPEED APPLIED.  PR-PG LEAKAGE IS SUPPOSED TO BE 1.2 INCHES OF HG AT 4,500 RPM.  SUBMITTER STATED AS-RECEIVED TEST WAS DISCONTINUED SINCE STATIC PR-PG LEAKAGE FAR EXCEEDED THE CONDITIONS.
